W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
PXC161400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
05/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2011, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.Pxc161400, serial number (b)(4) was implanted in the right leg.Pxc161400, serial number (b)(4), was implanted in the left leg.After all devices were implanted, an angiography revealed two type ii endoleaks.The physician decided to monitor them.On an unknown date, at a follow up, trend of dilations of bilateral common iliac arteries was observed.A possibility of distal type i endoleaks was a concern.On (b)(6) 2022, a reintervention was performed preventively.The bilateral internal iliac arteries were embolized using avpii.Two stent grafts were implanted in the right leg to extend to the right external iliac artery.Two stent grafts were implanted in the left leg to extend to the left external iliac artery.A distal subtraction angiography revelated no distal type i endoleak and no type ii endoleak.The patient tolerated the procedure.(b)(4).Reportedly, the trend of dilations of bilateral common iliac arteries may be an effect of a progression of the patient's disease.No device related dilation was reported.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.The following information was requested but was not made available - weight, date of birth, pre-existing conditions and medications.(b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), device related risks include but are not limited to the potential for reintervention.